On Generalized Triangular Matrix Rings

Title
On Generalized Triangular Matrix Rings
Author(s)
천장호박준원[박준원]
Keywords
automorphisms; homomorphisms; derivations; generalized triangular matrix rings
Issue Date
201405
Publisher
영남수학회
Citation
East Asian Mathematical Journal, v.30, no.3, pp.259 - 270
Abstract
For a generalized triangular matrix ring $T=\left[\begin{array}{cc}R & M \\0 & S\end{array} \right] $,over rings $R$ and $S$ having only the idempotents $0$ and $1$ and over an $(R,S)$-bimodule $M$,we characterize all homomorphisms $\alpha$'s and all $\alpha$-derivations of $T$. Some of the homomorphisms arecompositions of an inner homomorphism and an extended or a twisted homomorphism.
URI
http://hdl.handle.net/YU.REPOSITORY/32106http://dx.doi.org/10.7858/eamj.2014.016
ISSN
1226-6973
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE